Sh:858

Bib entry
@article{Sh:858,
 author = {Mildenberger, Heike and Shelah, Saharon and Tsaban, Boaz},
 title = {{The combinatorics of $\tau$-covers}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {154},
 number = {1},
 year = {2007},
 pages = {263--276},
 issn = {0166-8641},
 doi = {10.1016/j.topol.2006.04.011},
 mrclass = {03E17 (03E05 54D20 54D80)},
 mrnumber = {2271787},
 mrreviewer = {Masaru Kada},
 doi = {10.1016/j.topol.2006.04.011},
 note = {\href{https://arxiv.org/abs/math/0409068}{arXiv: math/0409068}},
 arxiv_number = {math/0409068}
}